The second boundary value problem without initial conditions for the heat equation in the Hilbert ball
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1976), pp. 119-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_5_a15,
author = {V. B. Sokolovskii},
title = {The second boundary value problem without initial conditions for the heat equation in the {Hilbert} ball},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {119--123},
year = {1976},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_5_a15/}
}
TY - JOUR AU - V. B. Sokolovskii TI - The second boundary value problem without initial conditions for the heat equation in the Hilbert ball JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 119 EP - 123 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1976_5_a15/ LA - ru ID - IVM_1976_5_a15 ER -
V. B. Sokolovskii. The second boundary value problem without initial conditions for the heat equation in the Hilbert ball. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1976), pp. 119-123. http://geodesic.mathdoc.fr/item/IVM_1976_5_a15/